Contribution of the Duality Theory of ε - And Π -Tensor Products of Baire Spaces
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 82 | Weekly Hits: ⮙3 | Monthly Hits: ⮙14

Research Paper | Mathematics | India | Volume 9 Issue 10, October 2020

Contribution of the Duality Theory of ε - And Π -Tensor Products of Baire Spaces

Dr. Upendra Kumar Nirala

The basic study of the tensor product of the duality theory is a locally convex space in terms of its dual is the central part of the modern theory of topological vector spaces, for it provides the setting for the deepest and most beautiful results of the subject. Various authors have mentioned In this paper we have proved that the dual space of the ε – tensor product of the two given metrizable locally convex spaces is equal to the ε – tensor product of their topological dual spaces. Duality theory of ε – tensor product of two metrizable locally convex spaces considered about topological dual space of tensor products. objective of this paper is For all our purposes, topological vector spaces are locally convex, in the sense of having a basis at consisting of convex opens. We prove below that a separating family of semi norms produces a locally convex topology. Conversely, every locally convex topology is given by separating families of semi-norms: the semi norms are functionals associated to a local basis of balanced, convex opens. Giving the topology on a locally convex V by a family of semi norms exhibits V as a dense subspace of a projective limit of Banach spaces, with the subspace topology. This chapter presents the most basic results on topological vector spaces. With the exception of the last section, the scalar field over which vector spaces are defined can be an arbitrary

Keywords: tensor product, Metrizable, Locally, convex spaces, Topological dual spaces

Edition: Volume 9 Issue 10, October 2020

Pages: 1408 - 1410

Share this Article

How to Cite this Article?

Dr. Upendra Kumar Nirala, "Contribution of the Duality Theory of ε - And Π -Tensor Products of Baire Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SR201018115401, Volume 9 Issue 10, October 2020, 1408 - 1410

Enter Your Registered Email Address





Similar Articles with Keyword 'tensor product'

Downloads: 82 | Weekly Hits: ⮙3 | Monthly Hits: ⮙14

Research Paper, Mathematics, India, Volume 9 Issue 10, October 2020

Pages: 1408 - 1410

Contribution of the Duality Theory of ε - And Π -Tensor Products of Baire Spaces

Dr. Upendra Kumar Nirala

Share this Article

Downloads: 108 | Weekly Hits: ⮙1 | Monthly Hits: ⮙9

Research Paper, Mathematics, Nigeria, Volume 8 Issue 6, June 2019

Pages: 1797 - 1799

On the Extended Generalized Leibnitz Rule for Differentiability of Distributions

Anslem Uche Amaonyeiro

Share this Article

Similar Articles with Keyword 'Locally'

Downloads: 142 | Weekly Hits: ⮙5

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 82 | Weekly Hits: ⮙3 | Monthly Hits: ⮙14

Research Paper, Mathematics, India, Volume 9 Issue 10, October 2020

Pages: 1408 - 1410

Contribution of the Duality Theory of ε - And Π -Tensor Products of Baire Spaces

Dr. Upendra Kumar Nirala

Share this Article

Downloads: 102 | Weekly Hits: ⮙1 | Monthly Hits: ⮙12

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 1869 - 1874

Curvature Properties of Special (?, ?)- Finsler

Gayathri K, Narasimhamurthy.S.K

Share this Article

Downloads: 103 | Monthly Hits: ⮙6

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 2075 - 2078

On Three Dimensional (?) - Lorentzian Para ? Sasakian Manifolds

Gyanvendra Pratap Singh, Sunil Kumar Srivastava, Marutosh Pathak

Share this Article

Downloads: 116 | Weekly Hits: ⮙1

M.Tech / M.E / PhD Thesis, Mathematics, Iraq, Volume 4 Issue 6, June 2015

Pages: 204 - 219

New Types of Connected Spaces by Semi Cocompact Open Set

Raad Aziz Al-Abdulla, Hadeel Husham Al-Zubaidi

Share this Article



Top